# SDR RRXA10847

- Difficulty date: February 7, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5611013409
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DELAMINATION DAMAGE TO LT. WING T/E PANEL LWR. SURFACE AT STA. XRS 170,  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-1-21 & 51-1-24 & 51-3-0.
